# SDR ZZDA2010475

- Difficulty date: October 1, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP SKIN, DENTED.  ACCOMPLISHED FLAP SKIN COMPOSITE REPAIR PER B737 SRM 51-70-10.
